# SDR DXTA200701843

- Difficulty date: January 9, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Beech 400A
- Aircraft serial: RK473
- Aircraft time: 387 hours, 360 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

RT BRAKE ON LT SEAT PILOT INOPERATIVE.  THE BRAKE WORKS INTERMITTENTLY. BRAKE ON RT PANEL GOES TO THE FLOOR THEN WILL START TO WORK AGAIN FOR A SHORT TIME.  RT SEAT HAD GOOD BRAKES AT ALL TIMES.  RETURNED TO DEPARTURE. PERFORM "POWER BRAKE BLEEDING" OF THE BRAKE SYSTEM PER RAS TECH SUPPORT (BILL) IN ACCORDANCE WITH HAWKER 400XP M.M. CHAPTER 32-40-00 A THRU K. PERFORM OPERATIONAL CHECK OF THE BRAKE SYSTEM DURING TAXI CHECK, FOUND NO DISCREPANCY AT THIS TIME.
